# SDR QMLA2014070514081

- Difficulty date: July 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Bell 407
- Aircraft serial: 54392
- Aircraft time: 290 hours, 905 cycles
- Engine: Allsn 250C47B
- Engine time: 290 hours, 905 cycles
- System (JASC): 3150 · Central Warning
- Part: Adapter
- Part number: M25010684
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 18 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FADEC FAULT, FADEC DEGRADE & RESTART FAULT ILLUMINATED.  FADEC DOWNLOAD REVEALED THE FOLLOWING FAULTS OPENMVFLG, OSTST4FLT, OSTST7FLT & OSFLT.  ALL FAULTS PERTAINED TO THE OVER SPEED ADAPTER & OVER SPEED TEST SWITCH.  ABORTED THE MISSION & LANDED AT THE CLOSEST AIRPORT.  THE ACFT THROTTLE WAS INOPERATIVE DURING SHUTDOWN SO THE PILOT HAD TO USE THE FUEL SHUTOFF VLV.  CYCLED THE FADEC CIRCUIT TO CLEAR CURRENT FAULTS.  REMOVE THE OVER SPEED ADAPTER & CONNECT THE FADEC HARNESS BACK TO THE FIREWALL WITHOUT THE ADAPTER INSTALLED, THIS CLEARED THE CURRENT FAULTS.  INSPECTED, CLEANED & APPLIED STABILIZER 22 TO THE OVER SPEED ADAPTER & INSTALLED.  PERFORMED GND RUN WITH NO ISSUES.  THIS ACFT HAS RETURNED TO SERVICE AT THE TIME OF THIS SUBMISSION.
